Abstract and Applied Analysis

Existence of Traveling Waves for a Delayed SIRS Epidemic Diffusion Model with Saturation Incidence Rate

Kai Zhou and Qi-Ru Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with the existence of traveling waves for a delayed SIRS epidemic diffusion model with saturation incidence rate. By using the cross-iteration method and Schauder’s fixed point theorem, we reduce the existence of traveling waves to the existence of a pair of upper-lower solutions. By careful analyzsis, we derive the existence of traveling waves connecting the disease-free steady state and the endemic steady state through the establishment of the suitable upper-lower solutions.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 369072, 8 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412276958

Digital Object Identifier
doi:10.1155/2014/369072

Mathematical Reviews number (MathSciNet)
MR3206783

Zentralblatt MATH identifier
07022240

Citation

Zhou, Kai; Wang, Qi-Ru. Existence of Traveling Waves for a Delayed SIRS Epidemic Diffusion Model with Saturation Incidence Rate. Abstr. Appl. Anal. 2014 (2014), Article ID 369072, 8 pages. doi:10.1155/2014/369072. https://projecteuclid.org/euclid.aaa/1412276958


Export citation

References

  • M. Kermack and A. Mckendrick, “Contributions to the mathematical theory of epidemics,” Proceedings of the Royal Society of London A, vol. 115, no. 4, pp. 700–721, 1927.
  • J. Mena-Lorca and H. W. Hethcote, “Dynamic models of infectious diseases as regulators of population sizes,” Journal of Mathematical Biology, vol. 30, no. 7, pp. 693–716, 1992.
  • X.-S. Wang, H. Wang, and J. Wu, “Traveling waves of diffusive predator-prey systems: disease outbreak propagation,” Discrete and Continuous Dynamical Systems A, vol. 32, no. 9, pp. 3303–3324, 2012.
  • P. Weng and X.-Q. Zhao, “Spreading speed and traveling waves for a multi-type SIS epidemic model,” Journal of Differential Equations, vol. 229, no. 1, pp. 270–296, 2006.
  • X. Yu, C. Wu, and P. X. Weng, “Traveling waves for a SIRS model with nonlocal diffusion,” International Journal of Biomathematics, vol. 5, no. 5, Article ID 1250036, 2012.
  • S. Zhang and R. Xu, “Travelling waves and global attractivity of an SIRS disease model with spatial diffusion and temporary immunity,” Applied Mathematics and Computation, vol. 224, no. 1, pp. 635–651, 2013.
  • Q. T. Gan, R. Xu, and P. H. Yang, “Travelling waves of a delayed SIRS epidemic model with spatial diffusion,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 52–68, 2011.
  • J. Yang, S. Liang, and Y. Zhang, “Travelling waves of a delayed SIR epidemic model with nonlinear incidence rate and spatial diffusion,” PLoS ONE, vol. 6, no. 6, Article ID e21128, 2011.
  • S. Ma, “Traveling wavefronts for delayed reaction-diffusion systems via a fixed point theorem,” Journal of Differential Equations, vol. 171, no. 2, pp. 294–314, 2001.
  • J.-H. Huang and X.-F. Zou, “Travelling wave solutions in delayed reaction diffusion systems with partial monotonicity,” Acta Mathematicae Applicatae Sinica (English Series), vol. 22, no. 2, pp. 243–256, 2006.
  • W.-T. Li, G. Lin, and S. Ruan, “Existence of travelling wave solutions in delayed reaction-diffusion systems with applications to diffusion-competition systems,” Nonlinearity, vol. 19, no. 6, pp. 1253–1273, 2006.
  • Q.-R. Wang and K. Zhou, “Traveling wave solutions in delayed reaction-diffusion systems with mixed monotonicity,” Journal of Computational and Applied Mathematics, vol. 233, no. 10, pp. 2549–2562, 2010. \endinput